# SDR AALA201701179020

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 6,703 hours, 2,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW SMELLED ODOR IN AFT OF THE AIRCRAFT AROUND SEAT ROW 28ABC. FLIGHT CREW DECLARED AN EMERGENCY INTO ITS DESTINATION OF CLT AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED A LIGHT SMELL OF MOUTH WASH WHEN ENTERING THE AIRCRAFT TO INSPECT IN "DARK" CONFIGURATION AT AREA. ACCOMPLISHED TROUBLESHOOTING OF CABIN AIR QUALITY PER JOB CARD 26L00021001. OPERATED BOTH ENGINES AND APU PER CONFIGURATION TABLE. NO DEFECTS NOTED.
